Stable rationality of quadric surface bundles over surfaces

Brendan Hassett, Alena Pirutka, Yuri Tschinkel

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)341-365
Number of pages25
JournalActa Mathematica
Volume220
Issue number2
DOIs
StatePublished - Jan 1 2018

Fingerprint

Quadric
Rationality
Bundle

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Stable rationality of quadric surface bundles over surfaces. / Hassett, Brendan; Pirutka, Alena; Tschinkel, Yuri.

In: Acta Mathematica, Vol. 220, No. 2, 01.01.2018, p. 341-365.

Research output: Contribution to journalArticle

@article{5dc92a86b1df4d04aee56b99631f2115,
title = "Stable rationality of quadric surface bundles over surfaces",
author = "Brendan Hassett and Alena Pirutka and Yuri Tschinkel",
year = "2018",
month = "1",
day = "1",
doi = "10.4310/ACTA.2018.v220.n2.a4",
language = "English (US)",
volume = "220",
pages = "341--365",
journal = "Acta Mathematica",
issn = "0001-5962",
publisher = "Springer Netherlands",
number = "2",

}

TY - JOUR

T1 - Stable rationality of quadric surface bundles over surfaces

AU - Hassett, Brendan

AU - Pirutka, Alena

AU - Tschinkel, Yuri

PY - 2018/1/1

Y1 - 2018/1/1

UR - http://www.scopus.com/inward/record.url?scp=85064742819&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85064742819&partnerID=8YFLogxK

U2 - 10.4310/ACTA.2018.v220.n2.a4

DO - 10.4310/ACTA.2018.v220.n2.a4

M3 - Article

AN - SCOPUS:85064742819

VL - 220

SP - 341

EP - 365

JO - Acta Mathematica

JF - Acta Mathematica

SN - 0001-5962

IS - 2

ER -